# SDR MALA964801

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Lt Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BRD - FLT 3236 - AFTER TAKEOFF, THE NLG RED INTRANSIT LIGHT DID NOT ILLUMINATE UPON GEAR RETRACTION.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LT NLG UPLOCK SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
